×

Found 11 Documents (Results 1–11)

100
MathJax

Building z-permuted matrices in the QTT format. (English. Russian original) Zbl 1455.15011

Comput. Math. Math. Phys. 60, No. 12, 2108-2115 (2020); translation from Zh. Vychisl. Mat. Mat. Fiz. 60, No. 12, 2177-2184 (2020).
MSC:  15B99 65F55
PDF BibTeX XML Cite
Full Text: DOI

Numerical comparison of the generalized Maxwell and Cercignani-Lampis models. (English. Russian original) Zbl 1460.76679

Comput. Math. Math. Phys. 60, No. 12, 2094-2107 (2020); translation from Zh. Vychisl. Mat. Mat. Fiz. 60, No. 12, 2162-2176 (2020).
MSC:  76P05 76M12 76J20
PDF BibTeX XML Cite
Full Text: DOI

Modification of a projection method for analysis of radiation of a radial dipole in the presence of an inhomogeneous body of revolution. (English. Russian original) Zbl 1455.78010

Comput. Math. Math. Phys. 60, No. 12, 2064-2075 (2020); translation from Zh. Vychisl. Mat. Mat. Fiz. 60, No. 12, 2131-2142 (2020).
PDF BibTeX XML Cite
Full Text: DOI

Stable method for optical monitoring the deposition of multilayer optical coatings. (English. Russian original) Zbl 1455.78013

Comput. Math. Math. Phys. 60, No. 12, 2056-2063 (2020); translation from Zh. Vychisl. Mat. Mat. Fiz. 60, No. 12, 2122-2130 (2020).
MSC:  78A55 78M99 78-05
PDF BibTeX XML Cite
Full Text: DOI

Analytical solution for the cavitating flow over a wedge. I. (English. Russian original) Zbl 1457.76041

Comput. Math. Math. Phys. 60, No. 12, 2032-2055 (2020); translation from Zh. Vychisl. Mat. Mat. Fiz. 60, No. 12, 2098-2121 (2020).
MSC:  76B10 76M40 76M45
PDF BibTeX XML Cite
Full Text: DOI

Generalized solutions of quasilinear elliptic differential-difference equations. (English. Russian original) Zbl 1455.35113

Comput. Math. Math. Phys. 60, No. 12, 2019-2031 (2020); translation from Zh. Vychisl. Mat. Mat. Fiz. 60, No. 12, 2085-2097 (2020).
PDF BibTeX XML Cite
Full Text: DOI

Projector approach to the Butuzov-Nefedov algorithm for asymptotic solution of a class of singularly perturbed problems in a critical case. (English. Russian original) Zbl 1465.34073

Comput. Math. Math. Phys. 60, No. 12, 2007-2018 (2020); translation from Zh. Vychisl. Mat. Mat. Fiz. 60, No. 12, 2073-2084 (2020).
PDF BibTeX XML Cite
Full Text: DOI

Computation of periodic solutions to pendulum type systems with a small parameter. (English. Russian original) Zbl 1459.34107

Comput. Math. Math. Phys. 60, No. 12, 1990-2006 (2020); translation from Zh. Vychisl. Mat. Mat. Fiz. 60, No. 12, 2055-2072 (2020).
PDF BibTeX XML Cite
Full Text: DOI

Difference scheme for the numerical solution of the Burgers equation. (English. Russian original) Zbl 1454.65062

Comput. Math. Math. Phys. 60, No. 12, 1985-1989 (2020); translation from Zh. Vychisl. Mat. Mat. Fiz. 60, No. 12, 2050-2054 (2020).
MSC:  65M06 65M12 35Q35
PDF BibTeX XML Cite
Full Text: DOI

Passage through limiting singular points by applying the method of solution continuation with respect to a parameter in inelastic deformation problems. (English) Zbl 1455.74086

Comput. Math. Math. Phys. 60, No. 12, 1964-1984 (2020) and Zh. Vychisl. Mat. Mat. Fiz. 60, No. 12, 2028-2049 (2020).
MSC:  74S20 74R20 65L05
PDF BibTeX XML Cite
Full Text: DOI

Problem of minimizing a sum of differences of weighted convolutions. (English. Russian original) Zbl 1469.90152

Comput. Math. Math. Phys. 60, No. 12, 1951-1963 (2020); translation from Zh. Vychisl. Mat. Mat. Fiz. 60, No. 12, 2015-2027 (2020).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

all top 3

Classification